MathSciNet Relay Station
MathSciNet bibliographic data
MR1866798 (2002h:60168) 60J65 (35B05 35K20 58J35 58J65)
Burchard, A.; Schmuckenschläger, M. Comparison theorems for exit times. Geom. Funct. Anal. 11 (2001), no. 4, 651–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement